I have, I have noticed that one of the side effects was decreased libido. Just curious
Hi Im a 30 year old female and took vyvanse for a while and yes it increased my libido, I'm not sure why maybe it was the energy I don't know but I would just be happy that it does and have fun with it like I did;-)
Hello wdedude. I read up on your question and went to several sources that I use. I could not find anywhere that in regards to libido, there was any effect either way. Be it an increase or decrease. If I manage to find any numbers, I will add it below. Best of wishes, pledge
Ever since I started taking Vyvanse 100 mg's a day, all I want to do is have sex. I could have lived without sex before but now I couldn't fathom going without it!!!
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Jan 2012 • 6 answers
Updated 23 Dec 2009 • 1 answer
Updated 29 Mar 2013 • 2 answers
Updated 11 Jun 2018 • 4 answers
Updated 26 Jan 2018 • 2 answers